Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Uniqueness Theorems for Parametrized Algebraic Curves

Peter Hall
Transactions of the American Mathematical Society
Vol. 341, No. 2 (Feb., 1994), pp. 829-840
DOI: 10.2307/2154585
Stable URL: http://www.jstor.org/stable/2154585
Page Count: 12
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Uniqueness Theorems for Parametrized Algebraic Curves
Preview not available

Abstract

Let L1, ..., Ln be lines in P2 and let f, g: P1 → P2 be nonconstant algebraic maps. For certain configurations of lines L1, ..., Ln, the hypothesis that, for i = 1, ..., n, the inverse images f-1(Li) and g-1(Li) are equal, not necessarily with the same multiplicities, implies that f is identically equal to g.

Page Thumbnails

  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831
  • Thumbnail: Page 
832
    832
  • Thumbnail: Page 
833
    833
  • Thumbnail: Page 
834
    834
  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839
  • Thumbnail: Page 
840
    840